Publications HAL de François,DELARUE du labo/EPI jad

2021

Article dans une revue

titre
Propagation of chaos for mean field rough differential equations
auteur
Ismaël Bailleul, Rémi Catellier, François Delarue
article
Annals of Probability, Institute of Mathematical Statistics, 2021, 49 (2), pp.944-996. ⟨10.1214/20-AOP1465⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-02339372/file/Chaos.pdf BibTex
titre
Finite state Mean Field Games with Wright-Fisher common noise
auteur
Erhan Bayraktar, Alekos Cecchin, Asaf Cohen, François Delarue
article
Journal de Mathématiques Pures et Appliquées, Elsevier, 2021, 147, pp.98-162. ⟨10.1016/j.matpur.2021.01.003⟩
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
Finite state mean field games with Wright Fisher common noise as limits of N-player weighted games
auteur
Erhan Bayraktar, Alekos Cecchin, Asaf Cohen, François Delarue
article
2021
Accès au bibtex
BibTex
titre
Uniform in time weak propagation of chaos on the torus
auteur
François Delarue, Alvin Tse
article
2021
Accès au bibtex
BibTex
titre
Exploration noise for learning linear-quadratic mean field games
auteur
François Delarue, Athanasios Vasileiadis
article
2021
Accès au bibtex
BibTex

2020

Article dans une revue

titre
Mean field rough differential equations
auteur
Ismaël Bailleul, Rémi Catellier, Francois Delarue
article
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2020
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01711183/file/MeanFieldArXiv.pdf BibTex
titre
From the master equation to mean field game limit theory: Large deviations and concentration of measure
auteur
François Delarue, Daniel Lacker, Kavita Ramanan
article
Annals of Probability, Institute of Mathematical Statistics, 2020, 48 (1), pp.211-263. ⟨10.1214/19-AOP1359⟩
Accès au bibtex
https://arxiv.org/pdf/1804.08550 BibTex
titre
SELECTION OF EQUILIBRIA IN A LINEAR QUADRATIC MEAN-FIELD GAME
auteur
François Delarue, Rinel Foguen Tchuendom
article
Stochastic Processes and their Applications, Elsevier, 2020
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01864267/file/Papierv2.pdf BibTex

Chapitre d'ouvrage

titre
Master equation for finite state mean field games with additive common noise
auteur
François Delarue
article
Mean field games. Edited by Pierre Cardaliaguet and Alessio Porretta. Lecture Notes in Mathematics, 2281. Fondazione CIME/CIME Foundation Subseries. Springer, Cham; Centro Internazionale Matematico Estivo (C.I.M.E.), Florence, [2020], ©2020. 307 pp., 2020, 978-3-030-59837-2; 978-3-030-59836-5
Accès au bibtex
BibTex

2019

Article dans une revue

titre
Network of interacting neurons with random synaptic weights
auteur
Paolo Grazieschi, Marta Leocata, Cyrille Mascart, Julien Chevallier, François Delarue, Etienne Tanré
article
ESAIM: Proceedings and Surveys, EDP Sciences, 2019, CEMRACS 2017 - Numerical methods for stochastic models: control, uncertainty quantification, mean-field, 65, pp.445-475. ⟨10.1051/proc/201965445⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01928990/file/cemracs_neuro_revision.pdf BibTex
titre
From the master equation to mean field game limit theory: A central limit theorem
auteur
François Delarue, Daniel Lacker, Kavita Ramanan
article
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2019, 24, ⟨10.1214/19-EJP298⟩
Accès au bibtex
https://arxiv.org/pdf/1804.08542 BibTex
titre
RESTORING UNIQUENESS TO MEAN-FIELD GAMES BY RANDOMIZING THE EQUILIBRIA
auteur
Francois Delarue
article
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01762998/file/Restoration_1storder_papier_v3.pdf BibTex
titre
NUMERICAL METHOD FOR FBSDES OF MCKEAN-VLASOV TYPE
auteur
Jean-François Chassagneux, Dan Crisan, Francois Delarue
article
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2019
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01711187/file/mainmkv.pdf BibTex
titre
Numerical schemes for the aggregation equation with pointy potentials
auteur
Benoît Fabrèges, Hélène Hivert, Kévin Le Balc’h, Sofiane Martel, François Delarue, Frédéric Lagoutière, Nicolas Vauchelet
article
ESAIM: Proceedings and Surveys, EDP Sciences, 2019, ⟨10.1051/proc/201965384⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01788050/file/proc_cemracs17_Hal.pdf BibTex
titre
Numerical Probabilistic Approach to MFG
auteur
Andrea Angiuli, Christy V. Graves, Houzhi Li, Jean-François Chassagneux, François Delarue, René Carmona
article
ESAIM: Probability and Statistics, EDP Sciences, 2019
Accès au bibtex
https://arxiv.org/pdf/1805.02406 BibTex
titre
Convergence analysis of upwind type schemes for the aggregation equation with pointy potential
auteur
François Delarue, Frédéric Lagoutìère, Nicolas Vauchelet
article
Annales Henri Lebesgue, UFR de Mathématiques - IRMAR, In press
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01591602/file/ana_num_agreg_hal.pdf BibTex

Ouvrage (y compris édition critique et traduction)

titre
The master equation and the convergence problem in mean field games
auteur
Pierre Cardaliaguet, François Delarue, Jean-Michel Lasry, Pierre Louis Lions
article
Princeton University Press. 381, 2019, AMS-201, 9780691190709
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01196045/file/Main1.pdf BibTex

2018

Ouvrage (y compris édition critique et traduction)

titre
Probabilistic Theory of Mean Field Games with Applications II
auteur
René Carmona, François Delarue
article
Springer. 2018, ⟨10.1007/978-3-319-56436-4⟩
Accès au bibtex
BibTex
titre
Probabilistic Theory of Mean Field Games with Applications I
auteur
René Carmona, François Delarue
article
Springer, 2018, ⟨10.1007/978-3-319-58920-6⟩
Accès au bibtex
BibTex

2017

Article dans une revue

titre
Convergence order of upwind type schemes for transport equations with discontinuous coefficients
auteur
François Delarue, Frédéric Lagoutière, Nicolas Vauchelet
article
Journal de Mathématiques Pures et Appliquées, Elsevier, 2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01273848/file/upwind_OSLC.pdf https://hal.archives-ouvertes.fr/hal-01273848/file/compar2-eps-converted-to.pdf https://hal.archives-ouvertes.fr/hal-01273848/file/erreur.pdf https://hal.archives-ouvertes.fr/hal-01273848/file/error-eps-converted-to.pdf https://hal.archives-ouvertes.fr/hal-01273848/file/errorL1-eps-converted-to.pdf https://hal.archives-ouvertes.fr/hal-01273848/file/error_cstdirac-eps-converted-to.pdf https://hal.archives-ouvertes.fr/hal-01273848/file/error_Dirac-eps-converted-to.pdf BibTex

Communication dans un congrès

titre
MEAN FIELD GAMES: A TOY MODEL ON AN ERDOS-RENYI GRAPH
auteur
François Delarue
article
Journées MAS 2016 de la SMAI – Phénomènes complexes et hétérogènes., 2017, Grenoble, France
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01457409/file/MFGProceeding.pdf BibTex

2016

Article dans une revue

titre
Mean field games with common noise
auteur
René Carmona, François Delarue, Daniel Lacker
article
Annals of Probability, Institute of Mathematical Statistics, 2016, 44 (6), pp.3740-3803
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01144847/file/MFGcommonnoise8.pdf BibTex

2015

Article dans une revue

titre
ROUGH PATHS AND 1D SDE WITH A TIME DEPENDENT DISTRIBUTIONAL DRIFT. APPLICATION TO POLYMERS.
auteur
François Delarue, Roland Diel
article
Probability Theory and Related Fields, Springer Verlag, 2015, pp.1-63. ⟨10.1007/s00440-015-0626-8⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00947201/file/RoughPathsRevision29-12-2014.pdf BibTex
titre
Global solvability of a networked integrate-and-fire model of McKean-Vlasov type
auteur
François Delarue, James Inglis, Sylvain Rubenthaler, Etienne Tanré
article
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (4), pp.2096--2133. ⟨10.1214/14-AAP1044⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-00747565/file/NeuroMcKV_version4_shortened.pdf BibTex
titre
Martin Hairer, l'équation de KPZ et les structures de régularité
auteur
François Delarue
article
Gazette des Mathématiciens, Société Mathématique de France, 2015, 143, pp.15--28
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01144844/file/HairerGazette.pdf BibTex
titre
Particle systems with a singular mean-field self-excitation. Application to neuronal networks.
auteur
François Delarue, James Inglis, Sylvain Rubenthaler, Etienne Tanré
article
Stochastic Processes and their Applications, Elsevier, 2015, 125, pp.2451--2492. ⟨10.1016/j.spa.2015.01.007⟩
Accès au texte intégral et bibtex
https://hal.inria.fr/hal-01001716/file/Delarue_Inglis_Rubenthaler_Tanre_SPA.pdf BibTex
titre
Forward-Backward Stochastic Differential Equations and Controlled McKean Vlasov Dynamics
auteur
René Carmona, François Delarue
article
Annals of Probability, Institute of Mathematical Statistics, 2015, 43, pp.2647-2700
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00803683/file/mkv-03-21-13.pdf BibTex
titre
The Landau Equation for Maxwellian molecules and the Brownian Motion on SO_R(N).
auteur
François Delarue, Stephane Menozzi, Eulalia Nualart
article
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2015, 20 (92), pp.1-39
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01005083/file/Landau_2012_SOUM.pdf BibTex

Pré-publication, Document de travail

titre
A probabilistic approach to classical solutions of the master equation for large population equilibria
auteur
Jean-François Chassagneux, Dan Crisan, François Delarue
article
2015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01144845/file/CCD15.pdf BibTex

2014

Article dans une revue

titre
Information transmission under random emission constraints
auteur
Francis Comets, François Delarue, René Schott
article
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2014, 23, pp.973-1009. ⟨10.1017/S096354831400039X⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00637304/file/CDS3_21_10.pdf BibTex
titre
The transition point in the zero noise limit for a 1D Peano example
auteur
François Delarue, Franco Flandoli
article
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2014, 34, pp.4071--4084
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00789830/file/DCDS_zero_noise2-copy.pdf BibTex
titre
Noise prevents collapse of Vlasov--Poisson point charges
auteur
François Delarue, Franco Flandoli, Dario Vincenzi
article
Communications on Pure and Applied Mathematics, Wiley, 2014, 67, pp.1700-1736
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00683127/file/DelarueFlandoliVincenzi_Reduced_Final.pdf BibTex

Direction d'ouvrage, Proceedings, Dossier

titre
The Master Equation for Large Population Equilibriums
auteur
René Carmona, Francois Delarue
article
France. Springer, 2014, Stochastic Analysis and Applications 2014, Editors : D. Crisan, B. Hambly, T. Zariphopoulou
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00979789/file/4Lyons_submission_Carmona_Delarue.pdf BibTex

2013

Article dans une revue

titre
Mean Field Forward-Backward Stochastic Differential Equations
auteur
René Carmona, François Delarue
article
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2013, 18, 15 pp
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00752997/file/mf_fbsdes_sub.pdf BibTex
titre
Probabilistic Analysis of Mean-Field Games
auteur
René Carmona, François Delarue
article
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51, pp.2705--2734
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00714589/file/mfg_final_revision.pdf BibTex

Pré-publication, Document de travail

titre
First hitting times for general non-homogeneous 1d diffusion processes: density estimates in small time
auteur
François Delarue, James Inglis, Sylvain Rubenthaler, Etienne Tanré
article
2013
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00870991/file/FirstHittingTimeNotes.pdf BibTex

2012

Article dans une revue

titre
Sharp Derivative Bounds for Solutions of Degenerate Semi-Linear Partial Differential Equations
auteur
Dan Crisan, François Delarue
article
Journal Functional Analysis, 2012, 263 (10), pp.3024-3101
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00599543/file/Crisan_Delarue_JFA.pdf BibTex
titre
Control of McKean-Vlasov Dynamics versus Mean Field Games
auteur
René Carmona, François Delarue, Aimé Lachapelle
article
Mathematics and Financial Economics, Springer Verlag, 2012, pp.DOI 10.1007/s11579-012-0089-y. ⟨10.1007/s11579-012-0089-y⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00655842/file/MAFE_revision_final.pdf BibTex
titre
Singular FBSDEs and Scalar Conservation Laws Driven by Diffusion Processes
auteur
René Carmona, François Delarue
article
Probability Theory and Related Fields, Springer Verlag, 2012, pp.DOI 10.1007/s00440-012-0459-7. ⟨10.1007/s00440-012-0459-7⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00623883/file/SingularBSDEs_Final.pdf BibTex
titre
Singular Forward-Backward Stochastic Differential Equations and Emissions Derivatives
auteur
René Carmona, François Delarue, Gilles-Edouard Espinosa, Nizar Touzi
article
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 23, pp.1086--1128
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00555591/file/Emissions_BSDEs_final.pdf BibTex

Chapitre d'ouvrage

titre
Stochastic Analysis for the Complex Monge-Ampère Equation. (An Introduction to Krylov's Approach.)
auteur
François Delarue
article
Complex Monge-Ampère Equations and Geodesics in the Space of Kähler Metrics. Lectures Notes in Mathematics 2038. (Editor: V. Guedj), Springer, pp.55-198, 2012, Lecture Notes in Mathematics, ⟨10.1007/978-3-642-23669-3⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00555590/file/MongEng.pdf BibTex

2010

Article dans une revue

titre
Density Estimates for a Random Noise Propagating through a Chain of Differential Equations
auteur
François Delarue, Stéphane Menozzi
article
Journal of Functional Analysis, Elsevier, 2010, 259, pp.1577--1630
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00436051/file/Delarue_Menozzi_Density.pdf BibTex